# SDR DALA13043450989

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 55,788 hours, 40,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  CORROSION WAS FOUND IN THE AFT CARGO BAY AT BS 1287 SHEAR TIE FROM L28R-28L.  REPAIR SPLICE INSTALLED IAW SRM 53-03D, FIG 3.
